Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

THE I.U.D...

I hope this question falls under health but can some one give me some information on the IUD

Answer Question
 
Anonymous

Asked by Anonymous at 6:01 PM on Jun. 11, 2009 in Health

Answers (5)
  • I have one, and I actually came to this section to post a question about mine...aside from my current situation because this is the first time i've ever been concerned I love my IUD. I have mirena, it was relatively non painful to have put in, and it can stay in up to 5 years. I never experienced any of the side effects personally, one of my friends had cramps for about 4 days after it was placed in and then never had problems. I've had it for 1 year, and it completely stopped my very heavy very irregular period. I previously have been on 2 different versions of the pill, the patch, the ring, and the shot and this is the only thing that has helped my body with my very irritating female issues, and has not had any side effects with me personally. I highly recommend it to anyone I meet. Like i said i'm about to post a question about it, but its not of great concern to me just the first time this has happened and I'm curios.
    ba13ygrl1987

    Answer by ba13ygrl1987 at 6:17 PM on Jun. 11, 2009

  • im on my second one. i think they affect people different. mine is great for the most part. no periods, but i do suffer from headaches, weight gain, depression, mood swings, and low sex drive...great birth control really lol. im going to have mine taken out because of all of those. my advice would be to get and see if it works for you or not. its real easy to get in and out. good luck
    RhiannonHunt

    Answer by RhiannonHunt at 7:52 PM on Jun. 11, 2009

  • http://www.mirena-us.com/mirena_right/safety_with_mirena.jsp


    heres a link to the mirena sight with all the side effects
    RhiannonHunt

    Answer by RhiannonHunt at 7:53 PM on Jun. 11, 2009

  • The IUD has a very long history of serious side effects, including permanent infertiltiy, and many law suits. The diaphram has no side effects.
    rkoloms

    Answer by rkoloms at 9:58 PM on Jun. 11, 2009

  • The old IUD's did cause a lot of problems. The new generation are MUCH safer. Like any form of birth control, there are side effects (yes, even the diaphram & condoms). Google Mirena and Paraguard, then talk to your doc about what birth control option is best for you.

    I'm plus/minus on the Mirena. The lighter periods are great, but they start and stop which is annoying. I don't get cramps, which is also great. Not so great is the PMS. It's bordering on PMDD, but I can't say for sure that it's due to the Mirena. I have a history of depression and it could just be me.
    crazydogchick

    Answer by crazydogchick at 11:17 PM on Jun. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN